On a consistency theorem connected with the generalized continuum problem

  • A. Hajnal
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Gödel,The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, Annals of Mathematics studies, No. 3 (Princeton, 1940).Google Scholar
  2. [2]
    I. C. Shepherdson, Inner models for set theory. I,Journal of Symbolic Logic,16 (1951), pp. 161–190.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    А. С. Есенин-Волвпин, Недоказуемость гипотези Суслина без помощи аксиома вьібора в системе Бернайса-Мостовского, ДАН СССР96 (1954), pp. 9–13.MATHGoogle Scholar
  4. [4]
    A. Tarski, Quelques théorèmes sur les alephs,Fund. Math. 7 (1927), pp. 1–14.Google Scholar
  5. [5]
    W. Markwald, Zur Theorie der konstruktiven Wohlordnungen,Math. Annalen,127 (1954), pp. 135–149.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó 1961

Authors and Affiliations

  • A. Hajnal
    • 1
  1. 1.Budapest

Personalised recommendations